# SDR SIMA200317404

- Difficulty date: June 19, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW REPORTED AN ELECTRICAL EMERGENCY ABNORMAL EICAS MESSAGE ABOUT 1 SECOND AFTER TURNING APU OFF AS PER CLIMB-OUT PROCEDURE.  AIRCRAFT WAS RETURNED TO FIELD.  THE CREW RESTARTED THE APU AND REESTABLISHED ELECTRICAL POWER TO THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED RELAYS K0018 AND K0019 (P/N M83536/19-008L AND M83536/19-008L) IAW WITH EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
